# SDR DALA2016110908389

- Difficulty date: May 4, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,776 hours, 48,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 702-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN BS 702 AND 712, RBL 58.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW ER/A 511165-14MA REV B ORIG L .  REPLACED THE CUSP WEB IAW SRM 51-30-1 PG 1.
